# SDR USAA060447

- Difficulty date: March 10, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 41,943 hours, 41,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727D, STRINGER 23L CRACKED.  FABRICATED REPAIR DOUBLER IAW SRM 53-00-01 FIG 201 DETAIL X1, DEFECT SIZE: 1 INCH.
